# SDR DALA2025122209327

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 64,586 hours, 28,836 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Lanyard
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  DOOR CLOSES OKAY.  INSPECTED TO ENSURE MOORING LINE CORRECT ALIGNMENT. ADJUSTED SAME. PERFORMED OPS OF DOOR ARMING SYSTEM IAW AMM 52-11. (7725056)
